# SDR SWAA2023050118184

- Difficulty date: March 17, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR ACCESS PANEL 242BF FWD EDGE CRACKED. (234-01)<[01] VERIFIED REPAIR OF FLOORBOARD PNL 242BF PER SRM 53-00-00-50-2R-4 AND REPLACEMENT OF INSERTS PER SRM 53-00-50-2R-0
